Modified Hyers-Ulam-Rassias stability of functional equations with square-symmetric operation
Commun. Korean Math. Soc. 2001 Vol. 16, No. 2, 211-223
Gwang Hui Kim, Young Whan Lee, Kyoung Sihn Ji
Kangnam University, Taejon University, Taejon University
Abstract : In this paper, we obtain the modified Hyers-Ulam-Rassias stability for the family of the functional equation $f(x\circ y)$ $=H\big(f(x)^{1/t}$, $f(y)^{1/t}\big)$ $(x,y \in S)$, where $H$ is a homogeneous function of degree $t$ and $\circ$ is a square-symmetric operation on the set $S$.
Keywords : functional equation, homogeneous function, Hyers-Ulam stability, (modified) Hyers-Ulam-Rassias stability
MSC numbers : 39B52, 39B72, 39B82
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd